# SDR GTIA9700164

- Difficulty date: February 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N941ML
- Make and model: Doug DC-9-32
- Aircraft serial: 47131
- System (JASC): 3418 · Stall Warning System
- Part: Aoa Transducer
- Condition: Failed
- Location: E/E Compartment
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DTW - FLT 428 - STALL WARNING FAILURE LIGHT COMES ON INTERMITTENTLY AND SHAKER ACTIVATES.  REMOVED AND REPLACED LEFT ANGLE OF ATTACH TRANSDUCER IAW DC-9-MM 94-14-0 PAGE 210.  OPS AND PREFLIGHT CHECK GOOD.  (M)
